MAUDE Adverse Event Report: MEDTRONIC, INC ZINGER XT; OCCLUDER, CATHETER TIP

MEDTRONIC, INC ZINGER XT; OCCLUDER, CATHETER TIP
Model Number LVZRXT180J
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the implant attempt, the guidewire broke off while in the lead.The lead was implanted with a half inch of the wire fragment hanging out of the distal end of the lead.The lead remains in use.No patient complications have been reported as a result of this event.

Brand Name
ZINGER XT
Common Device Name
OCCLUDER, CATHETER TIP
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key9205471
Report Number1220452-2019-00136
Device Sequence Number10874539
Product Code DQT
UDI-Device Identifier00643169452299
UDI-Public00643169452299
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K983927
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/24/2021
Device Model NumberLVZRXT180J
Device Catalogue NumberLVZRXT180J
Device Lot NumberG18A10971
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2019
Initial Report FDA Received Date10/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR